I stopped Klonopin after weaning off over six months at 1/16 mg once a day. Now, I am having extreme withdrawal dizziness, imbalance, head and face pressure, neck tightness. I only take blood pressure med and Vescepa 1 g capsules for triglycerides. I lost 12 lb in the last month. I am confused and not sure what to do.
Welcome to icliniq.com.
If you weaned over six months, you should not get withdrawal symptoms. However, your anxiety symptoms could be resurfacing. But first, we need to see if it is your blood pressure medication that is causing all these symptoms. Most blood pressure medications tend to cause dizziness or postural hypotension, or other symptoms of imbalance.
Did you get your blood pressure monitored recently? It would be helpful in identifying the cause if I knew your blood pressure meds. If all that is fine, you may need to be reevaluated for anxiety. However, Klonopin is not an ideal drug for your symptoms. You should consider other safer medications given your existing other health conditions.
For now, we need to see if your blood pressure is within the normal range for you or if your blood pressure medication dosage needs to be readjusted or not. After that, we need to see if it your anxiety is acting up again.
Hopefully, this will help with your situation.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your query and can understand your health concern. Vitamin B12 deficiency can cause weakness, body ache and tingling sensation. But you told that after not taking the supplements your symptoms get aggravated. In my opinion, it is psy... Read fullMirap and Clonazepam prescribed for anxiety and depression, Is it fine to take?
Age 40Y, Male, minor knee pain sometime ,TAK Tak Sound when sit on kness, no injury , Family Heridatory , suggest precaution in diet or medicine for future Read fullWhy am I not happy no matter what the situation is?
Age 40Y, Male, minor knee pain sometime ,TAK Tak Sound when sit on kness, no injury , Family Heridatory , suggest precaution in diet or medicine for future Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now